# SDR 08FDEA03130

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,438 hours, 8,716 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 859803
- Part serial: 16
- Condition: Failed
- Location: Rt Mlg
- Part time: 49,139 hours, 8,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O DEL, RT MAIN GEAR UNSAFE INDICATION AFTER RETRACTION ON BOTH PRIMARY AND SECONDARY.  CYCLE GEAR PER CK LIST, NO HELP.  FELT VIBRATION AT 230KTS WHILE WORKING CK LIST AFTER APPROX 10 MIN VIBRATION STOPPED, INDICATION WENT TO SAFE, LIGHT OUT.  CHECK ADJ OF RT MLG UP LATCH.  RIGHT MLG DOOR LINK & BRACKET ASSY PER MM FOUND ON THE LIMITS.  ADJUSTMENT MADE AS PRECATIONARY MEASURE ONE NOTCH O/B WIRING, CONNECTORS CHECKED ALL FOUND NORMAL.  PSEU FAIL TEST 31-71-04-00 ITEM 4.  TEST FAIL.  REMOVED AND REPLACED PSEU PER MM 31-71-01, ALL TEST PASS.  RETURN TO SERVICE.
